# SDR CA980818001

- Difficulty date: June 29, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- System (JASC): 3250 · Landing Gear Steering System
- Part: Manifold
- Part number: 86005
- Condition: Failed
- Location: Nlg Steering
- Part time: 21,865 hours
- Stage of operation: TX
- Nature of condition: K
- Precautionary procedure: D

## Discrepancy

(CAN) WHILE WAITING TAKEOFF CLEARANCE, NR 2 HYDRAULIC ISO VALVE CAUTION LIGHT ON, FOLLOWED BY ROLL SPOILER HYDRAULIC AND NOSE STEERING CAUTION LIGHTS.  NR 2 HYDRAULIC QUANTITY DROPPED 1 QUART.  STEERING MANIFOLD REPLACED.
